Brand: Headache Relief PM, Legatrin PM, Midol PM, Percogesic original Strength, Tylenol PM


Use this medicine exactly as directed. An overdose of paracetamol can damages your liver or cause death. Acquisition too much diphenhydramine can lead to major heart problems, seizures, coma, or death.

You are watching: Can you take benadryl and tylenol


Do not use this medication to make a son sleepy. This medicine is not for use in anyone younger than 12 years old.

Ask a medical professional or pharmacist prior to using any type of other medication that may contain acetaminophen or diphenhydramine. Taking too much of one of two people medicine deserve to lead to a fatal overdose.


Stop taking this medicine and also call your doctor right away if you have skin redness or a rash the spreads and causes blistering and peeling.


What is acetaminophen and diphenhydramine?

Acetaminophen is a pain reliever and a heat reducer. Diphenhydramine is an antihistamine.

Acetaminophen and diphenhydramine is a mix medicine supplied to treat occasional insomnia connected with minor aches and pains. This medication is not for usage in treating sleeplessness without pain, or sleep difficulties that take place often.

Acetaminophen and also diphenhydramine is additionally used to treat minor aches and also pains such as headache, back pain, share or muscle pain, tooth pain, or expression cramps.

Acetaminophen and also diphenhydramine is likewise used come treat runny nose, sneezing, itchy nose and also throat, and also pain or fever caused by allergies, the common cold, or the flu.

Acetaminophen and diphenhydramine may additionally be supplied for functions not detailed in this medicine guide.


What should I talk about with my health care provider prior to taking acetaminophen and also diphenhydramine?

Ask a doctor before taking medication that contains acetaminophen if friend have ever before had liver disease, or if friend drink an ext than 3 alcoholic beverages per day.

Ask a medical professional or pharmacist if this medicine is safe to use if you have ever before had:

liver disease; an enlarged prostate or urination problems; asthma, chronic obstructive pulmonary an illness (COPD), emphysema, or other breathing disorder; glaucoma; or a condition for i beg your pardon you take it warfarin (Coumadin, Jantoven).

Ask a doctor prior to using this medicine if you are pregnant or breastfeeding. Diphenhydramine may slow breast milk production.


How should I take it acetaminophen and diphenhydramine?

Use precisely as command on the label, or together prescribed by her doctor. Acetaminophen and also diphenhydramine is only for short-lived use until your symptoms clear up.


Do not take an ext of this medication than is recommended. An overdose of paracetamol can damages your liver or reason death. Acquisition too much diphenhydramine can lead to significant heart problems, seizures, coma, or death.


Acetaminophen and diphenhydramine is no for use in anyone younger than 12 year old. Do not use the medication to make a child sleepy. death can occur from the misuse of antihistamines in really young children.


Do not usage this medicine for much longer than 2 weeks to treat sleep problems, or much longer than 7 days come treat cold or allergy symptoms.


Call your medical professional if you still have a fever after 3 days, or you still have pain ~ 10 work (or 5 days if you are 12-17 year old). Likewise call your medical professional if your symptoms gain worse, or if girlfriend have any type of redness or swelling.


If you require surgery or clinical tests, call the medical professional ahead the time if you have actually taken this medication within the past couple of days.


What happens if I miss out on a dose?

Since acetaminophen and diphenhydramine is supplied when needed, you might not it is in on a dosing schedule. Skip any missed sheep if it"s virtually time for your next dose. Do not use two doses at one time.


Seek emergency medical attention or speak to the Poison aid line in ~ 1-800-222-1222. An overdose have the right to be deadly or cause liver damage.


Overdose symptoms may incorporate loss the appetite, vomiting, weakness, confusion, ringing in her ears, top stomach pain, dark urine, no urination, really dry eyes and also mouth, yellowing of your skin or eyes, dilated pupils, rapid heartbeats, tremor, agitation, hallucinations, or seizure.


Avoid steering or hazardous activity until friend know exactly how this medicine will impact you. Your reactions could be impaired.


Ask a physician or pharmacist prior to using any other medicine that might contain acetaminophen or diphenhydramine. This includes medicines for pain, fever, swelling, cold/flu symptoms, or anti-itch medication used top top the skin. Using too lot acetaminophen or diphenhydramine can lead come a deadly overdose.


Get emergency medical aid if you have signs the an allergy reaction: hives; an overwhelming breathing; swelling of your face, lips, tongue, or throat.


In rarely cases, paracetamol may cause a serious skin reaction that can be fatal. This can occur also if you have actually taken paracetamol in the past and had no reaction. Stop taking this medicine and also call your medical professional right far if you have actually skin redness or a rash that spreads and also causes blistering and also peeling. If you have this kind of reaction, you have to never again take any medicine that has acetaminophen.


major drowsiness; ache or an overwhelming urination; or liver problems --loss of appetite, stomach ache (upper appropriate side), tiredness, itching, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes).

Common side effects may include:

drowsiness; constipation; reduced urination; dry eyes, blurred vision; or dried mouth, nose, or throat.

This is no a finish list of side effects and also others may occur. Call your physician for clinical advice around side effects. You may report side effects to FDA at 1-800-FDA-1088.


What various other drugs will affect acetaminophen and diphenhydramine?

Ask a medical professional or pharmacist before using acetaminophen and diphenhydramine with any kind of other medicines, specifically drugs the can reason drowsiness (such as opioid medication, sleep medicine, a muscle relaxer, or medicine for stress and anxiety or seizures). Tell her doctor about all your current medicines and any medicine you begin or avoid using. This has prescription and also over-the-counter medicines, vitamins, and also herbal products. Not all possible interactions are noted here.


Where have the right to I get more information?

Your pharmacist have the right to provide much more information around acetaminophen and diphenhydramine.


Remember, save this and also all other medications out of the reach of children, never ever share your medications with others, and use this medication just for the indication prescribed.

See more: How Can I Solve A Second Order Differential Equation With Variable Coefficients


Every effort has to be made to ensure the the information listed by Cerner Multum, Inc. ("Multum") is accurate, up-to-date, and complete, but no insurance is make to the effect. Drug information contained herein may be time sensitive. Multum information has been compiled for usage by health care practitioners and also consumers in the unified States and therefore Multum does no warrant that uses external of the United says are appropriate, unless specifically suggested otherwise. Multum"s drug information does no endorse drugs, diagnose patients or introduce therapy. Multum"s drug information is one informational resource designed to assist licensed health care practitioners in caring for their patients and/or to serve consumers the town hall this organization as a supplement to, and not a substitute for, the expertise, skill, knowledge and judgment of health care practitioners. The lack of a warning for a provided drug or drug mix in no way should be interpreted to indicate that the medicine or drug mix is safe, efficient or appropriate for any given patient. Multum does not assume any responsibility for any type of aspect of medical care administered v the assist of details Multum provides. The information contained herein is not intended come cover all possible uses, directions, precautions, warnings, medicine interactions, allergic reactions, or disadvantage effects. If you have actually questions around the medicine you space taking, inspect with your doctor, nurse or pharmacist.


Your use of the content listed in this organization indicates that you have actually read, understood and also agree come the End-User patent Agreement, which have the right to be accessed by End-User patent Agreement, which have the right to be accessed by clicking this link.
*
*

This details does not change the advice the a doctor. Healthwise, Incorporated, disclaims any kind of warranty or liability for your usage of this information. Your usage of this information way that you agree to the terms of Use. Learn how we construct our content.


Healthwise, Healthwise because that every wellness decision, and the Healthwise logo design are trademarks of Healthwise, Incorporated.


NOTICE: This health and wellness information was not produced by the university of Michigan health System (UMHS) and also may no necessarily reflect particular UMHS practices. For clinical advice relating to your an individual condition, please consult your doctor. Complete disclaimer